Rankin–Cohen brackets, transvectants and covariant differential operators
Journal article, 2010

We give a geometric construction of the transvectant on a Hermitian symmetric space (which in the case of the unit disk is also called the Rankin–Cohen bracket) in terms of the covariant differentiation.

Author

Genkai Zhang

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 264 3 513-519

Subject Categories

Mathematics

DOI

10.1007/s00209-009-0477-z

More information

Created

10/7/2017